# SDR AALA20120112TUL11

- Difficulty date: December 21, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND AND BLIND FASTENER ON NUMBER 1 SLAT AT OUTBOARD DRIVE TRACK UPPER SKIN.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 57-43-00-1 AND EA B757-27-021173.
